# SDR DXTA200400403

- Difficulty date: September 21, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 2,851 hours, 1,754 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 99144543
- Part serial: 354
- Condition: Leaking
- Location: A-Hyd System
- Part time: 2,851 hours, 1,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, HYD PUMP FAIL A ILLUMINATED, FOLLOWED BY HYDRAULIC PTU FAIL.  HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO ON "A" SIDE, AUX PUMP "A" DID NOT  RESTORE QUANTITY OR PRESSURE.  BLEW GEAR DOWN PER CHECKLIST AND USED EMERGENCY BRAKES FOR LANDING.  INSPECTED "A" SIDE HYDRAULIC SYSTEM FOUND ACCUMULATOR HYDRAULIC BLOCK PLUG LEAKING,  REMOVED AND REPLACED O-RING.  SERVICED "A" SYSTEM, BLED BRAKES INSPECTED FILTERS NO DISCREPANCY NOTED.  RAN AIRCRAFT AND CHECKED ALL FLIGHT CONTROLS, OPS CHECK GOOD AND BRAKES OPS CHECKED GOOD.  REMOVED AND REPLACED "A" SYSTEM RESERVOIR ASSEMBLY IAW CESSNA 750 MM CHAPTER 29-10-01, OPERATIONAL AND LEAK CHECKS GOOD.
